# SDR P5CA2018112980364

- Difficulty date: November 28, 2018
- Submitted: November 29, 2018
- Operation: Air carrier
- Aircraft: N416MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32838
- Aircraft time: 71,211 hours, 11,727 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Actuator
- Part number: MA11A1194
- Part serial: U17648
- Condition: Malfunctioned
- Location: Crossfeed Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

AIR RETURN FOR #1 FUEL CROSSFEED EICAS MESSAGE AND CONSUMPTION NOTED FROM CENTER TANK( REMOVED AND REPLACED ACTUATOR FOR #1 CROSSFEED VALVE PER AMM 28-22-02. ALL OPS CHECKS NORMAL  )
